# SDR AALA20160926005

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 88,367 hours, 14,115 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 330651
- Part serial: 079404052
- Condition: Faulty
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVAL AT GATE, NR 2 AND 6 WHEEL FUSE PLUGS BLEW.  REMOVED AND REPLACED WHEEL ASSEMBLIES .  AFTER NEXT FLIGHT SMOKE WAS OBSERVED FROM LEFT MAIN GEAR INNER SIDE. MAINTENANCE REMOVED AND REPLACED THE LEFT ANTI-SKID VALVE ASSEMBLY IAW AMM 32-42-02. OPS AND LEAK CHECKED GOOD.
